# SDR AUS20020496

- Difficulty date: May 28, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Condition: Faulty
- Location: Pneumatic Sys
- Part time: 272 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) BLEED AIR PRV CONTROLLER SUSPECT FAULTY.
